# SDR P5CA03000316

- Difficulty date: August 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,595 hours, 18,614 cycles
- Engine: Pwa JT9D7Q
- Engine time: 52,493 hours, 11,612 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 69B482277
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 3 ENG COMPRESSOR STALLED AT FL 330 FUEL TEMP PEGGED AT OFF SCALE HOT AND OIL TEMP WENT TO 150 DRGS.  PREFORMED 8TH STAGE BLEED CHECK VALVE. CHECKED P/R LINE ON T12 SENSOR, CHECKED FUEL HEAT VALVE, CHECKED NR 3 MAIN TANK SUMP DRAIN CHECKED FUEL / OIL COOLER TEMP BULB, ALL CHECKED OK REPLACED FUEL HEATER TIMER AND LOCKED OUT PYLON VALVE AND DEFERRED.
